# SDR UPS00232190

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 44,709 hours, 50,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651784981
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON DELIVERY FLIGHT FROM C CHECK AT SNN . CREW EXPERIENCED TOTAL LOSS OF B SYSTEM HYD PRESS . PRESS LINE FROM NR 1 B PUMP TO  B SYS PRESS MODULE FOUND FRACTURED AT SLEEVE PRESS LINE CANIBALIZED FROM A/C N912UP TO REPLACE FRACTURED PIPE LINE. HYD SYS REPLENISHED , B PUMPS OPERATED AND SYS REPLENISHED AS NECESSARY. A/C RETURNED TO SERVICE.
